Ohio, 2008Flooding and Damaging Winds in Ohio, February 5 to 7, 2008
February 5 to 7, 2008 · NWS ILN · 20 events in 15 counties and zones
A line of severe thunderstorms developed during the late evening ahead of a strong cold front. Persistent heavy rain caused flooding, especially across west central Ohio.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $512,000
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of severe thunderstorms developed during the late evening ahead of a strong cold front. Persistent heavy rain caused flooding, especially across west central Ohio.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Feb 5, 12:27 PM EST, 3 hours 13 minutes earlier.
Area forecast discussion, Feb 5, 12:27 PM EST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1227 PM EST TUE FEB 5 2008
.SYNOPSIS...
A COLD FRONT WILL SAG SLOWLY SOUTH TOWARD THE AREA THROUGH
TONIGHT...BEFORE PUSHING ACROSS THE REGION ON WEDNESDAY. A WEAK
RIDGE OF HIGH PRESSURE WILL BUILD BEHIND THIS SYSTEM ON THURSDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
WEAKENING LINE OF THUNDERSTORMS HAS PUSHED SOUTH OF THE FA LATE THIS
MORNING. HOWEVER...WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS
ARE LINGERING ACROSS MUCH OF SOUTHERN FA. QUICK LOOK AT THE 12Z
MODEL RUNS INDICATING THE TREND TO CONTINUE TO SLOW DOWN ACTUAL FRONTAL
PASSAGE ON WEDNESDAY. AS A RESULT...HAVE MADE SOME ADJUSTMENTS TO
TEMPS/POPS TO REFLECT MORE OF THIS SLOWER TIMING TONIGHT INTO
WEDNESDAY. WILL ALLOW HIGHEST POPS FOR PCPN ACROSS THE SOUTH TO
LIFT SLOWLY NORTH THROUGH THIS EVENING AND THEN PUSH THEM BACK TO
THE SOUTHEAST THROUGH THE DAY ON WEDNESDAY AS FRONT FINALLY PUSHES
THROUGH. ALSO AS BOUNDARY LIFTS BACK TO THE NORTH TONIGHT...WILL
ALLOW FOR SOME NON DIURNAL TEMPS OVERNIGHT AND THEN INTO
WEDNESDAY.
ALTHOUGH BEST FLOOD THREAT APPEARS TO BE ACROSS THE NORTH...WILL
CONTINUE WITH FLOOD WATCH ACROSS THE SOUTH FOR NOW (AND ALSO GO
AHEAD AND MOVE THE START TIME FOR THE FLOOD WATCH ACROSS THE
SOUTHEAST TO RIGHT NOW) AS WE WILL LIKELY SEE THE BEST CHANCE FOR
PCPN THERE BETWEEN NOW AND 00Z THIS EVENING.
&&
.SHORT TERM /WEDNESDAY NIGHT/...
LINGERING TROUGH WILL HOLD OFF THE COLDEST AIR FROM GETTING S OF
I-70 CORRIDOR UNTIL WED EVENING WHEN ANY LINGERING MOISTURE WILL
GET WRUNG OUT AS SNOW.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
WEAK AND BRIEF-LIVED HIGH PRESSURE REPLACES THE LOW ON THURSDAY. A
DISTURBANCE PUSHES NE THROUGH NRN OHVLY THURS NIGHT...BRINGING A
SLIGHT CHANCE OF SNOWFALL MAINLY TO THE NW. ANOTHER BRIEF AREA OF
HIGH PRESSURE OCCURS FRIDAY AFTERNOON AND EVENING AHEAD OF THE
NEXT TROUGH THAT WORKS INTO THE REGION OVERNIGHT AND EARLY
SATURDAY.
SATURDAY NIGHT WILL MARK A TURNING POINT IN THE FORECAST AS THE
EXITING TROUGH GETS REINFORCED IN THE UPPER LEVELS BY A DIGGING
UPPER LEVEL TROUGH AND FLOW TURNS UNIFORMLY NORTHWEST. A BROAD
HIGH PRESSURE SYSTEM OVER THE NORTHERN PLAINS AND THE LOW IN THE
NEW ENGLAND STATES WILL USHER IN A SHOT OF COLD AIR ON STRONG
NORTHWEST WINDS.
PRECIP TYPE COULD BE TRICKY ON SATURDAY AS WARM AIR GETS PULLED IN
AHEAD OF THE LOW...THEN GETS QUICKLY COOLED OFF ON THE BACK SIDE.
SIGNIFICANT COLD AIR COULD ALLOW FOR SOME LAKE EFFECT SNOW BANDS SAT
NIGHT IF WINDS ARE SUSTAINED MORE NORTHWEST AND DONT TURN
WESTERLY AS NOTED. OPTED TO KEEP THIS OUT ATTM DUE TO UNCERTAINTY
THIS FAR OUT IN TIME.
&&
.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
FRONT HAS SAGGED DOWN INTO NORTHWEST PORTIONS OF FA...BUT DO NOT
EXPECT IT TO MAKE IT TOO MUCH FARTHER SOUTH. AS LOW CONTINUES TO
DEVELOP ALONG THE BOUNDARY BACK TO THE WEST...SOUTHERLY FLOW WILL
CONTINUE TO INCREASE OUT AHEAD OF IT. THIS SHOULD ALLOW FOR
BOUNDARY TO LIFT BACK TO THE NORTH THROUGH TONIGHT. SHOULD ALSO
SEE AREA OF BEST LOW LEVEL CONVERGENCE CONTINUE TO LIFT NORTH
THROUGH TONIGHT. AS A RESULT...EXPECT TO SEE A GRADUAL NORTHWARD
SHIFT IN LARGE AREA OF PCPN CURRENTLY PUSHING EAST THROUGH THE
OHIO VALLEY. WILL THEREFORE TRY TO SHOW A BREAK IN THE PCPN TONIGHT
FOR THE SOUTHERN TAF AREAS. AS FRONT APPROACHES FROM THE WEST LATE
TONIGHT...INSTABILITIES ARE PROGGED TO INCREASE JUST AHEAD OF IT
AND WILL LIKELY SEE A LINE OF THUNDERSTORMS PUSH ACROSS THE AREA
LATE TONIGHT INTO EARLY WEDNESDAY WITH THIS. WITH IT BEING SO FAR
OUT IN THE TAF PERIOD THOUGH...WILL JUST COVER IT WITH A FEW HOUR PERIOD
OF CB ATTM.
OUTLOOK...MVFR/IFR CIGS AND VSBYS POSSIBLE INTO WEDNESDAY NIGHT.
MVFR CIGS AND VSBYS POSSIBLE AGAIN FRIDAY AND SATURDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KYZ089>100.
IN...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...FRANKS
LONG TERM...FRANKS
AVIATION...JGLHazardous weather outlook, Feb 5, 5:11 AM EST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
511 AM EST TUE FEB 5 2008
INZ050-058-059-066-073>075-KYZ091>093-096-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>080-061015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE-
KENTON-CAMPBELL-PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-
511 AM EST TUE FEB 5 2008
...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
SEVERAL WAVES OF RAIN WILL MOVE NORTH FROM THE GULF OF MEXICO AND
WILL AFFECT THE REGION THROUGH WEDNESDAY. THE REPETITIVE NATURE OF
THE MODERATE TO HEAVY RAINFALL MAY CAUSE FLOODING PROBLEMS.
ISOLATED SEVERE THUNDERSTORMS MAY BE POSSIBLE THIS AFTERNOON AND
EARLY EVENING AS CLASHING AIRMASSES PUSH A COLD FRONT SOUTH
THROUGH THE REGION TODAY AND THEN BACK TO THE NORTH THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
KYZ097>100-OHZ081-082-088-061015-
BRACKEN-ROBERTSON-MASON-LEWIS-ADAMS-PIKE-SCIOTO-
511 AM EST TUE FEB 5 2008
...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY AND SOUTH CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
SEVERAL WAVES OF RAIN WILL MOVE NORTH FROM THE GULF OF MEXICO AND
WILL AFFECT THE REGION LATER TONIGHT THROUGH WEDNESDAY. THE
REPETITIVE NATURE OF THE MODERATE TO HEAVY RAINFALL MAY CAUSE
FLOODING PROBLEMS.
ISOLATED SEVERE THUNDERSTORMS MAY BE POSSIBLE THIS AFTERNOON AND
EARLY EVENING AS A COLD FRONT PUSHES SOUTH TOWARDS THE REGION
THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
INZ080-KYZ089-090-094-095-061015-
SWITZERLAND-CARROLL-GALLATIN-OWEN-GRANT-
511 AM EST TUE FEB 5 2008
...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND
NORTHERN KENTUCKY.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EARLY EVENING AS A COLD FRONT APPROACHES THE REGION FROM THE
NORTHWEST.
SEVERAL WAVES OF RAIN WILL MOVE NORTH FROM THE GULF OF
MEXICO AND WILL AFFECT THE REGION THROUGH WEDNESDAY. THE
REPETITIVE NATURE OF THE MODERATE TO HEAVY RAINFALL MAY CAUSE
FLOODING PROBLEMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
Flood, Hamilton
- When
- February 5, 3:40 PM EST to 6:00 PM EST
- Where
- Hamilton County, 0.88 mi W of Dayton to 0.47 mi WSW of Dayton
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 39.120, -84.446
A mudslide closed a portion of Delta Avenue in Columbia-Tusculum. The mudslide encompassed a parked vehicle.
Flood, Auglaize
- When
- February 5, 4:00 PM EST to February 6, 2:30 PM EST
- Where
- Auglaize County, 1 mi S of St Marys to 5 mi S of Wapakoneta
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 40.516, -84.380
Large portions of the cities of St. Marys and Wapakoneta were flooded. A trailer park along the Auglaize River just west of Wapakoneta was evacuated and some rescues took place. Numerous roads were flooded and closed between St. Marys and Wapakoneta. Many homes sustained basement flooding.
Flood, Mercer
- When
- February 5, 4:00 PM EST to February 6, 2:30 PM EST
- Where
- Mercer County, 2 mi N of Rockford to 2 mi SW of Celina
- Cause
- Heavy Rain
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 40.709, -84.630
A dozen homes were evacuated with sandbagging occurring on the south side of Celina near Grand Lake St. Marys. Numerous roads were flooded and closed, including several roads along the St. Marys River near Mendon. Many homes sustained basement flooding.
Flood, Hardin
- When
- February 5, 4:00 PM EST to February 7, 12:00 PM EST
- Where
- Hardin County, 3 mi S of Mc Guffey to 4 mi SE of Kenton
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 40.637, -83.780
Numerous roads were flooded and closed across the western and central portions of the county. Several vehicles were stranded in high water along Township Road 120.
Flood, Shelby
- When
- February 5, 10:30 PM EST to February 6, 6:00 AM EST
- Where
- Shelby County, Ft Loramie to 1.19 mi WNW of St Patricks
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.350, -84.370
Numerous roads were flooded and closed near Lake Loramie.
Thunderstorm Wind, Preble
- When
- February 6, 12:39 AM EST to 12:46 AM EST
- Where
- Preble County, Fairhaven to Eaton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 39.630, -84.770
A roof was removed off of a home on Sugar Valley Road, and trees were knocked down. A 61 mph gust was measured in Eaton.
Thunderstorm Wind, Montgomery
- When
- February 6, 12:55 AM EST to 12:59 AM EST
- Where
- Montgomery County, 1 mi W of Brookville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 39.830, -84.439
Siding and shingles were blown off a home along West Brook Road, and an adjacent 40 lb. metal swing set was thrown 300-500 yards. A barn had its roof removed.
Thunderstorm Wind, Clermont
- When
- February 6, 1:45 AM EST to 1:50 AM EST
- Where
- Clermont County, Bethel
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $70,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.970, -84.080
A 25-foot block wall was blown into a grocery store. A plate glass window was blown out and the porch of an adjacent home was severely damaged. Several barns were destroyed and a large number of trees and power poles were knocked down. Damage was determined to be caused by straight-line winds estimated at 80 to 100 mph.
Thunderstorm Wind, Brown
- When
- February 6, 1:55 AM EST to 2:01 AM EST
- Where
- Brown County, 2 mi N of Ripley to 1 mi N of Aberdeen
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $80,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.759, -83.830
Three homes along US Routes 62 and 68 north of Ripley had their roofs either removed or damaged. Additional structural damage occurred to a motel, and apartment building and church near Aberdeen. A number of parked vehicles had windows damaged. Numerous trees were also uprooted or downed in the area. Damage was determined to be caused by straight-line winds estimated at 80-90 mph.
Thunderstorm Wind, Brown
- When
- February 6, 1:55 AM EST to 2:04 AM EST
- Where
- Brown County, Mt Orab to Sardinia
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 39.050, -83.920
Three barns were knocked down and a home was pushed off of its foundation. Several trees and power poles were downed as well.
Thunderstorm Wind, Brown
- When
- February 6, 2:00 AM EST to 2:05 AM EST
- Where
- Brown County, 1 mi NE of Fivemile
- Measured
- 78 kt (90 mph) estimated gust
- Property damage
- $60,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.110, -83.907
Several farm buildings sustained significant damage just east and northeast of the village of Fivemile. A few barns were blown over and grain silos were destroyed. A number of houses in the area sustained damage as well, with several trees uprooted. Damage was determined to be caused by straight-line winds estimated at 80 to 100 mph.
Thunderstorm Wind, Clinton
- When
- February 6, 2:06 AM EST to 2:12 AM EST
- Where
- Clinton County, 5 mi SE of Wilmington to 2 mi NW of Sabina
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 39.399, -83.764
Two trees were knocked down along Antioch and Murphy Roads.
Thunderstorm Wind, Highland
- When
- February 6, 2:10 AM EST to 2:14 AM EST
- Where
- Highland County, Hillsboro
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 39.200, -83.620
A tree was knocked down on a house, causing minor damage.
Thunderstorm Wind, Adams
- When
- February 6, 2:12 AM EST to 2:20 AM EST
- Where
- Adams County, Cherry Fork to Manchester
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.880, -83.600
A roof was blown off of a gymnasium in the Cherry Fork area. Several barns and houses sustained damage. Numerous trees were downed throughout western Adams County. Damage was determined to be caused by straight-line winds estimated at 70 to 80 mph.
Thunderstorm Wind, Fayette
- When
- February 6, 2:15 AM EST to 2:19 AM EST
- Where
- Fayette County, 5 mi S of Washington Court Hou
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Newspaper
- Coordinates
- 39.458, -83.430
Numerous trees and power poles were downed along Creek Road. A barn and a garage were destroyed, along with minor structural damage to the house on the property.
Thunderstorm Wind, Highland
- When
- February 6, 2:21 AM EST to 2:26 AM EST
- Where
- Highland County, 1.34 mi N of Rocky Fork Lake
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 39.199, -83.480
Numerous trees and power poles were downed along Beechwood Lane and North Shore and South Lakeshore Drives. One of the trees fell onto a mobile home, causing some minor damage.
Thunderstorm Wind, Adams
- When
- February 6, 2:25 AM EST to 2:30 AM EST
- Where
- Adams County, Peebles
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Public
- Coordinates
- 38.950, -83.400
A barn was knocked down along Cemetery Road. An adjacent fence was damaged, and several nearby trees were downed.
Thunderstorm Wind, Scioto
- When
- February 6, 2:42 AM EST to 2:47 AM EST
- Where
- Scioto County, Minford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 38.850, -82.850
Numerous trees and large limbs were knocked down, including nearly a half dozen along State Route 139.
Thunderstorm Wind, Pickaway
- When
- February 6, 2:43 AM EST to 2:48 AM EST
- Where
- Pickaway County, 1 mi NW of Williamsport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Law Enforcement
- Coordinates
- 39.590, -83.133
A house sustained minor roof and siding damage. A garden building on the property was destroyed.
Flood, Scioto
- When
- February 6, 2:37 PM EST to 6:00 PM EST
- Where
- Scioto County, 0.42 mi SSW of Otway to 3.72 mi NE of Madison
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 38.864, -83.183
Several roads were flooded and closed throughout the county.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Tennessee, February 5 to 6, 200824 deaths · 76 injured · $37 million · EF3 · 50 events
- Tornadoes and Hail in Arkansas, February 5, 200814 deaths · 175 injured · $137 million · EF4 · 39 events
- Tornadoes and Hail in Tennessee, February 5, 20089 deaths · 84 injured · $231 million · EF4 · 53 events
- Tornadoes and Flash Flooding in Kentucky, February 5 to 6, 20084 deaths · 16 injured · $17 million · EF3 · 66 events
- Tornadoes and Hail in Kentucky, February 5, 20083 deaths · 27 injured · $26 million · EF3 · 21 events
- Tornadoes and Hail in Mississippi, February 5 to 6, 200818 injured · $64 million · EF3 · 30 events
- Winter Weather in Texas, February 5, 20082 deaths · 5 injured · $15,000 · 1 event
- Flooding in Indiana, February 5 to 29, 20086 injured · $2.1 million · 42 events
- Tornadoes and Hail in Missouri, February 5, 2008$520,000 · EF2 · 10 events
- Tornado and Damaging Winds in Indiana, February 5, 2008$2.2 million · EF1 · 33 events
- Lightning Strike in Ohio, February 5, 20081 death · 1 event
- Tornadoes and Hail in Arkansas, February 5, 20084 injured · $309,000 · EF1 · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 81731, 84362, 84363, 84364, 81730, 81634, 81714, 81722, 81717, 81719, 81718, 81725, 81720, 81721, 81723, 81728, 81727, 81726, 81729, 81732.